Journal of Operator Theory
Volume 87, Issue 1, Winter 2022 pp. 157-186.
Rokhlin-type properties, approximate innerness and Z-stability
Authors:
Ilan Hirshberg
Author institution: Department of Mathematics, Ben Gurion University of the Negev,
Be'er Sheva 84105, Israel
Summary: We investigate connections between actions on separable C∗-algebras with
Rokhlin-type properties and absorption of the Jiang-Su algebra Z. We show
that if A admits an approximately inner group
action with finite Rokhlin dimension with commuting towers then A is
Z-stable. We obtain analogous results for
tracial version of the Rokhlin property and approximate innerness.
Going beyond approximate innerness, for actions of a single automorphism which
have the Rokhlin property and are
almost periodic in a suitable sense, the crossed
product absorbs Z even when the original algebra does not.
DOI: http://dx.doi.org/10.7900/jot.2020aug04.2328
Keywords: C∗-algebras, Rokhlin property, Rokhlin dimension, Jiang--Su algebra
Contents
Full-Text PDF